Non-générateurs algébriques et substitution
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 19 (1985) no. 2, pp. 125-136.
@article{ITA_1985__19_2_125_0,
     author = {Boasson, L.},
     title = {Non-g\'en\'erateurs alg\'ebriques et substitution},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {125--136},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {2},
     year = {1985},
     zbl = {0569.68060},
     mrnumber = {803994},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1985__19_2_125_0/}
}
TY  - JOUR
AU  - Boasson, L.
TI  - Non-générateurs algébriques et substitution
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1985
DA  - 1985///
SP  - 125
EP  - 136
VL  - 19
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1985__19_2_125_0/
UR  - https://zbmath.org/?q=an%3A0569.68060
UR  - https://www.ams.org/mathscinet-getitem?mr=803994
LA  - fr
ID  - ITA_1985__19_2_125_0
ER  - 
Boasson, L. Non-générateurs algébriques et substitution. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 19 (1985) no. 2, pp. 125-136. http://www.numdam.org/item/ITA_1985__19_2_125_0/

1. J.-M. Autebert, J. Beauquier, L. Boasson, M. Nivat, Quelques problèmes ouverts en théorie des langages algébriques, R.A.I.R.O. Informatique théorique, vol. 13, 1979, p. 363-379. | Numdam | MR 556958 | Zbl 0434.68056

2. J. Berstel, Transductions and Context-Free Languages, Teubner Verlag, 1979. | MR 549481 | Zbl 0424.68040

3. L. Boasson, The Inclusion of the Substitution Closure of Linear and One-Counter Languages in the Largest Sub-Full AFL of the Family of CFL's is Proper, Information Proc. Letter, vol. 2, 1973, p. 135-140. | MR 345452 | Zbl 0329.68067

4. S. Greibach, Chains of Full AFL'S, Math. System Theory, vol. 4, 1970, p. 231-242. | MR 329324 | Zbl 0203.30102

5. M. Latteux, A propos du lemme de substitution, Theoretical Comp. Science, vol.14, 1981, p. 119-123. | MR 609517 | Zbl 0454.68086